# SDR BAQA092592

- Difficulty date: February 8, 2004
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N511ME
- Make and model: Urocop EC135T1
- Aircraft serial: 0143
- Aircraft time: 2,253 hours
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Master Switch
- Part number: 45023502
- Part serial: 1018
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 2,001 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 2 ENGINE WILL NOT START, BOX WILL NOT PASS SELF-TEST.  HARDCARD ENCLOSED. REPLACED WITH SERVICABLE UNIT.  02/12/2004
